# SDR AALA202108166949

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 43,191 hours, 15,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRESSURE ASSIST FOR 1L DOOR LOW. CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. SERVICED FORWARD ENTRY DOOR ASSIST BOTTLE PER AMM 52-10-00.
